# SDR USAA2011062200011

- Difficulty date: June 13, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 56,540 hours, 21,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - LEVEL 2 EXFOLIATION CORROSION ON LONGITUDINAL FLOORBEAM BETWEEN FR66 TO FR68, -Y1292.  REPLACED LONGITUDINAL FLOORBEAM BETWEEN FR66 TO FR68, -Y1292 IAW A320 SRM 53-00-14, 51-42-11 & 51-75-12.
